May 11, 2012 7:40 PM GMT
is this something that you would try? anyone know of the most prevalent side effects of Truvada?
MuchMoreThanMuscle saidI use Truvada in part of my regimen to combat my HIV.
I can't tell any side effects at this point. My cholesterol went spiked up in the last four months from one hundred and sixty to 205 but that is more than likely related to my cessation of testosterone replacement therapy. Lack of adequate testosterone levels and high LDL cholesterol levels have a possible link.
I should know after I get my next blood draw but if it turns out that my cholesterol levels stay elevated even after returning to hormone replacement therapy then I might have to conclude that Truvada or one of my HIV meds is the cause for the LDL elevation.
I've only been on meds for about three years so not sure if all of the sudden my cholesterol would shoot up nearly fifty points.
hellurs saidresearch apparently shows truvada could decrease HIV infection rate significantly. not sure why this idea hasn't surfaced earlier.